# SDR DHL2007806504

- Difficulty date: March 25, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 50
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT SUB-FLOORBEAM ANGLE CORRODED STA 50.000 LBL 30".  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED SUPPORT ANGLE IAW SRM 51-1-21.  FABRICATED NEW SUPPORT ANGLE (AL2024T3 0.050") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND SUPPORT ANGLE IAW SRM 51-1-8B.  INSTALLED SUPPORT ANGLE IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
